# SDR QXEA2017091100755

- Difficulty date: August 21, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 38,255 hours, 39,755 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 116
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 116, STRINGER 23R TO STR 33R CORRODED.  THE FRAME WAS REPAIRED IAW RD84-53-8405 ISSUE 1.
